# SDR DALA2025012200537

- Difficulty date: January 19, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N941DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38683
- Aircraft time: 24,756 hours, 18,640 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6596794) FWD ENTRY DOOR DIFFICULT TO OPEN. FOUND DAMAGED HARDWARE ON ENTRY DOOR GUIDE ARM. R/R GUIDE ARM HARDWARE REF 737 AIPC 52-11. L1 DOOR OPS NML.
